Weak normal properties of partial isometries
J. Korean Math. Soc. 2019 Vol. 56, No. 6, 1489-1502
Published online November 1, 2019
Ting Liu, Yanying Men, Sen Zhu
Jilin University; Jilin University; Jilin University
Abstract : This paper describes when a partial isometry satisfies several weak normal properties. Topics treated include quasi-normality, subnormality, hyponormality, $p$-hyponormality ($p>0)$, $w$-hyponormality, paranormality, normaloidity, spectraloidity, the von Neumann property and Weyl's theorem.
Keywords : partial isometries, subnormal operators, hyponormal operators, von Neumann operators, Weyl's theorem
MSC numbers : Primary 47B20, 47B99; Secondary 47A12, 47A20
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd